# SDR ASAA0570024

- Difficulty date: June 9, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Fs 219.80-243.80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND EXTERNAL POWER DOOR CUTOUT HAS DAMAGE.  REPAIRED IAW SRM 51-40-05.  (M)
